# SDR USAA2013082600028

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 42,275 hours, 15,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211129001299
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR PRESSURE DIFFERENTIAL LIGHT ILLUMINATED RED IN FLIGHT.  DOOR NO LONGER SHOWS ARMED ON THE ECAM DOOR PAGE. GIRT BAR OUT OF ADJUSTMENT.
